MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM

WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE; ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM
Model Number 880-253/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we re-evaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
 
Event or Problem Description
Positioning failure of articulating surface in the tibial component.A different articulating surface was used instead.[customer].
 
Event or Problem Description
Poly plateau did not engage.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The initial report was delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we re-evaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE, SYMMETRIC, SZ. 3-4 X-LINKED VIT-E PE, PS, FIXED, H= 10 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17042331
Report Number3004371426-2023-00045
Device Sequence Number15581279
Product Code HRY
UDI-Device Identifier04026575255771
UDI-Public04026575255771
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-253/10
Device Catalogue Number880-253/10
Device Lot Number2236087
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale